MathSciNet Relay Station
MathSciNet bibliographic data
MR2511622 (2010d:11152) 11Y60 (11B65 11F11)
Chan, Heng Huat; Verrill, Helena The Apéry numbers, the Almkvist-Zudilin numbers and new series for $1/\pi$. Math. Res. Lett. 16 (2009), no. 3, 405–420.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement